Alert archive / Indiana / River Flood Warnings in 2013

River Flood Warning 83, NWS Indianapolis, IN

April 11, 2013Carroll County, Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 11, 2013, 9:18 AM EDT for Carroll County, Indiana. It took effect at Apr 11, 2013, 4:46 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2013, 9:18 AM EDT (13:18 UTC)
In effect from
Apr 11, 2013, 4:46 PM EDT
Expired
Apr 12, 2013, 9:51 AM EDT
In force
17 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

County Carroll County, IN

The radar

The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deer Creek (IN) near Delphi (DCDI3). The gauge peaked at 9.45 ft at Apr 11, 2013, 9:00 PM EDT.

actionminormoderate5101504/1104/1204/13
Action stage
7 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03329700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WGUS43 KIND 111318
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
918 AM EDT THU APR 11 2013

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING STREAMS IN CENTRAL INDIANA... 

  DEER CREEK...MISSISSINEWA RIVER...WILDCAT CREEK...

.FLOODING WILL DEVELOP ALONG SEVERAL SMALL STREAMS IN CENTRAL INDIANA
FOLLOWING HEAVY RAINS OF 2 TO POSSIBLY 4 INCHES WEDNESDAY NIGHT.
FLOODING WILL AFFECT SOME LOCAL AND POSSIBLY STATE ROADS...LOW
AGRICULTURAL LAND AND SOME RIVER PARKS.  FLOODING WILL BEGIN TODAY
AND POSSIBLY CONTINUE THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO 
ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC015-121318-
/O.NEW.KIND.FL.W.0083.130411T2046Z-130412T1704Z/
/DCDI3.1.ER.130411T2046Z.130412T0500Z.130412T1104Z.NO/
918 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEER CREEK AT DELPHI.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON.
* AT  8:30 AM THURSDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 12.0 FEET...DELPHI PARK FLOODED EXTENSIVELY.

$$

INC035-135-120915-
/O.NEW.KIND.FL.W.0084.130411T1318Z-130412T0915Z/
/RGVI3.1.ER.130411T1228Z.130411T2300Z.130412T0315Z.NO/
918 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSINEWA RIVER AT RIDGEVILLE.
* UNTIL LATE TONIGHT.
* AT  8:30 AM THURSDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 13.0 FEET...SIGNIFICANT FLOODING OF MISSISSINEWA RIVER IN 
  NORTHERN RANDOLPH COUNTY.  WATER IS LIKELY ON SR 1 JUST SOUTH OF SR
  28.  WEST CR 825 N EAST OF SR 1 AND WEST RIVER ROAD WEST OF SR 1 
  AND POSSIBLY OTHER COUNTY  ROADS ARE FLOODED.  LITTLE LEAGUE FIELD 
  IN RIDGEVILLE IS FLOODED.  NOTICEABLE AGRICULTURAL FLOODING IN 
  PROGRESS.

$$

INC157-120000-
/O.NEW.KIND.FL.W.0085.130411T1800Z-130412T0000Z/
/SFWI3.1.ER.130411T1800Z.130411T1800Z.130411T1800Z.NO/
918 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK WILDCAT CREEK NEAR LAFAYETTE.
* FROM THIS AFTERNOON TO THIS EVENING.
* AT  8:30 AM THURSDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.


$$
2 follow-up statements
984 
WGUS83 KIND 111410
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 AM EDT THU APR 11 2013

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING STREAMS IN
CENTRAL INDIANA...

  DEER CREEK...WILDCAT CREEK...SOUTH FORK WILDCAT CREEK...
  MISSISSINEWA RIVER

.FLOODING WILL DEVELOP ALONG SEVERAL SMALL STREAMS IN THE DELPHI...
LAFAYETTE...KOKOMO AND RIDGEVILLE AREAS OF CENTRAL INDIANA.  HEAVY
RAINS OF 2 TO POSSIBLY 4 INCHES OCCURRED WEDNESDAY NIGHT.

FLOODING WILL AFFECT SOME LOCAL AND POSSIBLY STATE ROADS... LOW
AGRICULTURAL LAND AND SOME RIVER PARKS.  FLOODING WAS IN PROGRESS IN
RURAL TIPPECANOE COUNTY AND WILL BEGIN IN OTHER AREAS LATER TODAY. 
FLOODING MAY CONTINUE THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO 
ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  RECREATIONAL AND
AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER 
CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC015-121410-
/O.CON.KIND.FL.W.0083.130411T2046Z-130412T1704Z/
/DCDI3.1.ER.130411T2046Z.130412T0500Z.130412T1104Z.NO/
1010 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE DEER CREEK AT DELPHI.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON.
* AT  9:30 AM THURSDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 12.0 FEET...DELPHI PARK FLOODED EXTENSIVELY.

$$

INC035-135-120915-
/O.CON.KIND.FL.W.0084.000000T0000Z-130412T0915Z/
/RGVI3.1.ER.130411T1228Z.130411T2300Z.130412T0315Z.NO/
1010 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSINEWA RIVER NEAR RIDGEVILLE.
* UNTIL LATE TONIGHT.
* AT  9:30 AM THURSDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 13.0 FEET...SIGNIFICANT FLOODING OF MISSISSINEWA RIVER IN 
  NORTHERN RANDOLPH COUNTY.  WATER IS LIKELY ON SR 1 JUST SOUTH OF SR
  28.  WEST CR 825 N EAST OF SR 1 AND WEST RIVER ROAD WEST OF SR 1 
  AND POSSIBLY OTHER COUNTY  ROADS ARE FLOODED.  LITTLE LEAGUE FIELD 
  IN RIDGEVILLE IS FLOODED.  NOTICEABLE AGRICULTURAL FLOODING IN 
  PROGRESS.

$$

INC157-120000-
/O.CON.KIND.FL.W.0085.130411T1800Z-130412T0000Z/
/SFWI3.1.ER.130411T1800Z.130411T1800Z.130411T1800Z.NO/
1010 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK WILDCAT CREEK NEAR LAFAYETTE.
* FROM THIS AFTERNOON TO THIS EVENING.
* AT  9:30 AM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.


$$

INC067-121409-
/O.CON.KIND.FL.W.0086.130411T1855Z-130413T1221Z/
/OKKI3.1.ER.130411T1855Z.130412T0200Z.130413T0621Z.UU/
1010 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE WILDCAT CREEK AT KOKOMO.
* FROM THIS AFTERNOON TO SATURDAY MORNING.
* AT  9:45 AM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 10.7 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY SATURDAY MORNING.

$$
003 
WGUS83 KIND 121351
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 AM EDT FRI APR 12 2013

......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING STREAM IN INDIANA...

  DEER CREEK...


.DEER CREEK CRESTED BELOW FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS.  KEEP CHILDREN 
AWAY FROM FLOODED AREAS.  RECREATIONAL AND AGRICULTURAL INTERESTS 
SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC015-121421-
/O.CAN.KIND.FL.W.0083.000000T0000Z-130412T1704Z/
/DCDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM EDT FRI APR 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DEER CREEK AT DELPHI.
* AT  9:30 AM FRIDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.5 FEET.  THE 
  RIVER WILL FALL TO 8.5 FEET BY SATURDAY.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 11, 7:05 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 11, 7:05 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 AM EDT THU APR 11 2013

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 355 AM EDT THU APR 11 2013

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS/MAINLY OVER EASTERN
COUNTIES/ WILL LINGER THROUGH TODAY AS THE UPPER LEVEL LOW
TRAVERSES THE FORECAST AREA. TONIGHT...ANTICIPATE ONLY RAIN
SHOWERS WITH ALL INSTABILITY AND LIFT OUT OF THE AREA. AFTER SLIGHT
CHANCES FOR WRAPAROUND RAIN ACROSS THE NORTH TOMORROW...DRY AND
COOLER WEATHER WILL SETTLE ACROSS CENTRAL INDIANA THROUGH THE
BEGINNING OF THE WEEKEND. SUNDAY...TEMPS WILL START WARMING UP
AGAIN...AND THEN SHOWERS AND THUNDERSTORMS WILL ENTER CENTRAL
INDIANA ONCE AGAIN ON MONDAY.

&&

.NEAR TERM /TODAY/...

ISSUED AT 355 AM EDT THU APR 11 2013

SEVERE THREAT HAS ENDED ACROSS CENTRAL INDIANA...AND CURRENT
RADAR SHOWS MAINLY WIDESPREAD RAINFALL WITH A FEW EMBEDDED
THUNDERSTORMS. CARRIED MENTION OF ISOLATED THUNDERSTORMS OVER THE
EASTERN PORTIONS OF CENTRAL INDIANA THROUGH THIS AFTERNOON TO
ACCOUNT FOR PASSAGE OF UPPER LEVEL LOW...AND RAIN SHOWERS
ELSEWHERE. WITH DECENT SOUTHWESTERLY FLOW STILL IN PLACE...WAS
HESITANT TO COOL OFF TEMPS MUCH FOR TODAY. AS A RESULT...LEANED
TOWARD THE WARMER GFS AND INCREASED A FEW MORE DEGREES ABOVE THAT
YET. THIS WILL PUT HIGHS ACROSS THE AREA IN THE UPPER 60S/LOW 70S
THIS AFTERNOON. CURRENTLY...TEMPS ACROSS THE AREA ARE IN THE UPPER
50S/LOW 60S.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 355 AM EDT THU APR 11 2013

REMOVED POPS ACROSS ALL OF FORECAST AREA FOR TONIGHT AS A DRY SLOT
ENTERS THE AREA AND ISENTROPIC LIFT ENDS. HOWEVER...WRAPAROUND
MOISTURE ON THE BACKSIDE OF THIS SYSTEM WARRANTED MENTION OF
SLIGHT CHANCE POPS OVER THE NORTHERN HALF OF CENTRAL INDIANA ONCE
AGAIN TOMORROW MORNING. BEYOND THAT...RIDGING WILL RESULT IN A DRY
AND COOLER PATTERN THROUGH THE REMAINDER OF THE SHORT TERM PERIOD.
MODELS HAVE A GOOD HANDLE ON THE COLDER AIR...SO WENT WITH CONSALL
FOR TEMPS THROUGH DURATION OF SHORT TERM PERIOD. THIS PUTS HIGHS
ONLY IN THE 40S AND 50S AS WINDS BECOME MORE WESTERLY...AND LOWS
DIPPING INTO THE 30S ON FRIDAY AND SATURDAY NIGHTS. TONIGHT...
LEANED ON THE WARMER SIDE OF GUIDANCE DUE TO LINGERING CLOUD COVER
AND CONTINUED SOUTHWEST FLOW.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 355 AM EDT THU APR 11 2013

SUNDAY WILL BE DRY AND WARMER WITH HIGH PRESSURE JUST TO OUR EAST
AND AN UPPER RIDGE MOVING EAST ACROSS OUR REGION.  THE GFS INDICATED
A FEW LIGHT SHOWERS MAY BRUSH OUR FAR NORTH SUNDAY...BUT THIS MODEL
SEEMS TO BE AN OUTLIER.

OVER THE REST OF THE EXTENDED MODELS SLOWLY BRING A COLD FRONT
SOUTHEAST INTO OUR REGION BY TUESDAY AND THEN STALL IT IT NEARBY AND
START TO LIFT IT BACK TO THE NORTH BY DAY 7 AS LOW PRESSURE MOVES
INTO THE MISSISSIPPI VALLEY.  THERE ARE SOME DIFFERENCES ON HOW FAR
SOUTH THE FRONT REACHES.  THIS SCENARIO SEEMS TO MATCH UP OK WITH
ALL BLEND POPS WHICH GIVES US MOSTLY SLIGHT CHANCE POPS MONDAY AND
CHANCES POPS DAY 6 AND DAY 7.

RAISED HIGH TEMPERATURES A LITTLE ABOVE ALL BLEND NUMBERS SUNDAY AND
MONDAY AS THERE WILL BE A SOUTHERLY FLOW AHEAD OF THE COLD FRONT AND
MODELS PREVIOUSLY HAVE UNDERESTIMATED HOW QUICKLY TEMPERATURES CAN
WARM THIS TIME OF YEAR IN THIS TYPE OF SITUATION.  OTHERWISE...ALL
BLEND TEMPERATURES SEEM REASONABLE.

&&

.AVIATION /DISCUSSION FOR 111200Z TAF ISSUANCE/...
ISSUED AT 705 AM EDT THU APR 11 2013

MOSTLY MVFR CONDITIONS THROUGH THE PERIOD WITH SOME IMPROVEMENT
TOWARDS THE END.  AN AREA OF LOW PRESSURE OVER EASTERN ILLINOIS WILL
TRACK EAST ACROSS INDIANA TODAY.

NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WERE OVER THE EASTERN HALF
OF INDIANA EARLY THIS MORNING. BUT THESE SHOULD MOVE ON TO THE EAST
LEAVING MOST AREAS DRY THROUGH MID MORNING. RAPID REFRESH MODEL
INDICATES ANOTHER OF NUMEROUS SHOWERS WILL SPREAD OVER MOST AREAS BY
THIS AFTERNOON. A FEW THUNDERSTORMS ARE POSSIBLE...BUT CHANCES ARE
LOW...SO WILL LEAVE MENTION OUT OF FORECAST.

THESE SHOWERS WILL MOVE ON TO THE EAST BY THIS EVENING. WEATHER
DEPICTION AND MODEL SOUNDINGS INDICATE MOSTLY MVFR CEILINGS WILL BE
THE RULE OVERNIGHT...WITH SOME IMPROVEMENT LATE TONIGHT AND
ESPECIALLY OVER WESTERN SECTIONS.

WINDS WILL BECOME SOUTH 8 TO 12 KNOTS BY LATE MORNING AND WEST
TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....JH
AVIATION...JH
Hazardous weather outlook, Apr 11, 6:56 AM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 AM EDT THU APR 11 2013

INZ021-028>031-035>049-051>057-060>065-067>072-121100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
656 AM EDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ISOLATED THUNDERSTORMS /MAINLY OVER EASTERN COUNTIES/.

HAZARDS: GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF
DOWNPOURS. IN ADDITION...FLOODING OF LOW LYING AREAS ALONG CREEKS
AND STREAMS THAT ALREADY RECEIVED HEAVY RAINFALL LAST NIGHT.

TIMING: THIS MORNING AND AFTERNOON.

DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS /MAINLY OVER
EASTERN COUNTIES/ WILL PERSIST THROUGH TODAY AS AN UPPER LEVEL LOW
MOVES ACROSS THE FORECAST AREA. IN ADDITION...FLOODING OF LOW
LYING AREAS ALONG CREEKS AND STREAMS WILL BE POSSIBLE DUE TO TOTAL
RAINFALL AMOUNTS FROM LAST NIGHT AND TODAY OF 1 TO 3 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK:  ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND
TUESDAY.

DISCUSSION: A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
TRACK ACROSS THE UPPER MIDWEST NEXT WEEK...BRINGING MORE CHANCES
FOR SHOWERS AND THUNDERSTORMS FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 11, 4:01 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
401 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             KOKOMO                  40.48N 86.13W
04/10/2013  E0.75 INCH       HOWARD             IN   STATE POLICE

            PEA TO DIME SIZE HAIL REPORTED AT THE US 31-US 35
            INTERSECTION. A FEW CONSTRUCTION BARRELS BLOWN OVER AS
            WELL.

0134 PM     HAIL             GREENTOWN               40.48N 85.96W
04/10/2013  M0.25 INCH       HOWARD             IN   TRAINED SPOTTER

0227 PM     HAIL             2 W FARMLAND            40.19N 85.17W
04/10/2013  E0.50 INCH       RANDOLPH           IN   TRAINED SPOTTER

            OBSERVED AT INTERSECTION OF STATE ROUTE 32 AND 1000 WEST.
            LASTED APPROXIMATELY 3 MINUTES.

0257 PM     HAIL             WEST TERRE HAUTE        39.46N 87.45W
04/10/2013  M0.25 INCH       VIGO               IN   TRAINED SPOTTER

0300 PM     HAIL             TERRE HAUTE             39.47N 87.38W
04/10/2013  E1.00 INCH       VIGO               IN   AMATEUR RADIO

0301 PM     HAIL             1 W TERRE HAUTE         39.47N 87.40W
04/10/2013  E0.88 INCH       VIGO               IN   AMATEUR RADIO

0302 PM     HAIL             1 N TERRE HAUTE         39.48N 87.38W
04/10/2013  E0.75 INCH       VIGO               IN   AMATEUR RADIO

0306 PM     HAIL             11 SE INDIANAPOLIS      39.66N 86.00W
04/10/2013  E0.25 INCH       MARION             IN   NWS EMPLOYEE

0310 PM     HAIL             LAFAYETTE               40.41N 86.87W
04/10/2013  E0.25 INCH       TIPPECANOE         IN   BROADCAST MEDIA

0312 PM     HAIL             4 N TERRE HAUTE         39.53N 87.38W
04/10/2013  E1.00 INCH       VIGO               IN   AMATEUR RADIO

0405 PM     HAIL             NORTH SALEM             39.86N 86.64W
04/10/2013  E1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

0408 PM     HAIL             2 W DAYTON              40.38N 86.81W
04/10/2013  E1.00 INCH       TIPPECANOE         IN   AMATEUR RADIO

0410 PM     HAIL             2 NE DAYTON             40.40N 86.75W
04/10/2013  E1.00 INCH       TIPPECANOE         IN   BROADCAST MEDIA

0412 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/10/2013  M0.25 INCH       MONROE             IN   TRAINED SPOTTER

0418 PM     HAIL             3 NNE MUNCIE            40.24N 85.37W
04/10/2013  E1.00 INCH       DELAWARE           IN   TRAINED SPOTTER

0419 PM     HAIL             PITTSBORO               39.87N 86.46W
04/10/2013  E0.25 INCH       HENDRICKS          IN   TRAINED SPOTTER

0420 PM     HAIL             PITTSBORO               39.87N 86.46W
04/10/2013  E0.75 INCH       HENDRICKS          IN   PUBLIC

0420 PM     HAIL             2 SE TIPTON             40.26N 86.01W
04/10/2013  E0.25 INCH       TIPTON             IN   EMERGENCY MNGR

0422 PM     HAIL             PITTSBORO               39.87N 86.46W
04/10/2013  E1.00 INCH       HENDRICKS          IN   BROADCAST MEDIA

0429 PM     HAIL             BROWNSBURG              39.84N 86.39W
04/10/2013  E1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

0430 PM     HAIL             WINDFALL                40.36N 85.96W
04/10/2013  E0.25 INCH       TIPTON             IN   EMERGENCY MNGR

0435 PM     HAIL             13 NW INDIANAPOLIS      39.91N 86.31W
04/10/2013  M2.00 INCH       MARION             IN   COCORAHS

0435 PM     HAIL             1 NE BROWNSBURG         39.85N 86.38W
04/10/2013  E0.88 INCH       HENDRICKS          IN   AMATEUR RADIO

0441 PM     HAIL             1 NE BROWNSBURG         39.85N 86.38W
04/10/2013  E1.00 INCH       HENDRICKS          IN   AMATEUR RADIO

0448 PM     HAIL             11 NNW INDIANAPOLIS     39.92N 86.23W
04/10/2013  E1.50 INCH       MARION             IN   AMATEUR RADIO

0449 PM     HAIL             DARLINGTON              40.11N 86.78W
04/10/2013  E0.88 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            CR150 NORTH OF TOWN.

0450 PM     HAIL             4 S WHITESTOWN          39.94N 86.35W
04/10/2013  E0.70 INCH       BOONE              IN   AMATEUR RADIO

            APPROXIMATE LOCATION

0450 PM     HAIL             1 SW CARMEL             39.96N 86.12W
04/10/2013  E1.00 INCH       HAMILTON           IN   TRAINED SPOTTER

            LOCATED AT 96TH STREET AND MERIDIAN

0454 PM     HAIL             10 N INDIANAPOLIS       39.92N 86.15W
04/10/2013  E1.50 INCH       MARION             IN   BROADCAST MEDIA

0455 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  E1.25 INCH       HAMILTON           IN   TRAINED SPOTTER

            MONON CENTER

0455 PM     HAIL             GREENTOWN               40.48N 85.96W
04/10/2013  M0.50 INCH       HOWARD             IN   TRAINED SPOTTER

0456 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

0457 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  E1.75 INCH       HAMILTON           IN   TRAINED SPOTTER

0457 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

0458 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  M1.50 INCH       HAMILTON           IN   TRAINED SPOTTER

0500 PM     FLOOD            ROSSVILLE               40.42N 86.60W
04/10/2013                   CLINTON            IN   LAW ENFORCEMENT

            HIGH WATER REPORTED IN NORTHWEST CLINTON COUNTY SLONG
            CR700N NEAR ROSSVILLE

0500 PM     FLOOD            7 SW FLORA              40.47N 86.62W
04/10/2013                   CARROLL            IN   LAW ENFORCEMENT

            WATER OVER ROAD NEAR SR39 AND CR700S NEAR WILDCAT CREEK.

0500 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  E1.25 INCH       HAMILTON           IN   TRAINED SPOTTER

            HOLES RIPPED IN SCREENS.

0500 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/10/2013  E1.00 INCH       MARION             IN   TRAINED SPOTTER

            EAST 96TH ST.

0500 PM     HAIL             FISHERS                 39.95N 86.02W
04/10/2013  E2.00 INCH       HAMILTON           IN   COCORAHS

0503 PM     HAIL             FISHERS                 39.95N 86.02W
04/10/2013  E1.50 INCH       HAMILTON           IN   TRAINED SPOTTER

            AT 146TH AND MARYLAND

0505 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  E1.25 INCH       HAMILTON           IN   AMATEUR RADIO

0506 PM     HAIL             FISHERS                 39.95N 86.02W
04/10/2013  E1.50 INCH       HAMILTON           IN   AMATEUR RADIO

0506 PM     HAIL             2 SE CARMEL             39.95N 86.08W
04/10/2013  E1.75 INCH       HAMILTON           IN   AMATEUR RADIO

0510 PM     HAIL             3 SSE NOBLESVILLE       40.02N 86.01W
04/10/2013  E1.75 INCH       HAMILTON           IN   AMATEUR RADIO

0510 PM     HAIL             CARMEL                  39.97N 86.11W
04/10/2013  M1.50 INCH       HAMILTON           IN   TRAINED SPOTTER

            ROSS CROSSING

0512 PM     HAIL             FISHERS                 39.95N 86.02W
04/10/2013  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

0515 PM     TSTM WND DMG     2 NE KIRKLIN            40.21N 86.34W
04/10/2013                   CLINTON            IN   DEPT OF HIGHWAYS

            TREES DOWNED NEAR CR1000E AND CR500S

0517 PM     FLOOD            THORNTOWN               40.13N 86.61W
04/10/2013                   BOONE              IN   AMATEUR RADIO

            HEAVY STREET FLOODING AND POWER OUTAGES

0521 PM     HAIL             NEW ROSS                39.96N 86.71W
04/10/2013  E1.00 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            HWY136 AND CR1050E

0531 PM     HAIL             LADOGA                  39.92N 86.80W
04/10/2013  E1.00 INCH       MONTGOMERY         IN   TRAINED SPOTTER

            ALSO 45 MPH WIND GUST.

0537 PM     HAIL             MIDDLETOWN              40.06N 85.54W
04/10/2013  E0.25 INCH       HENRY              IN   AMATEUR RADIO

0542 PM     HAIL             3 ENE MIDDLETOWN        40.08N 85.49W
04/10/2013  E1.00 INCH       DELAWARE           IN   AMATEUR RADIO

0550 PM     HAIL             ELWOOD                  40.28N 85.84W
04/10/2013  E0.70 INCH       MADISON            IN   TRAINED SPOTTER

0556 PM     HAIL             2 S MUNCIE              40.17N 85.39W
04/10/2013  E2.00 INCH       DELAWARE           IN   AMATEUR RADIO

0600 PM     HAIL             SELMA                   40.19N 85.27W
04/10/2013  E1.50 INCH       DELAWARE           IN   TRAINED SPOTTER

0603 PM     HAIL             SELMA                   40.19N 85.27W
04/10/2013  E0.50 INCH       DELAWARE           IN   AMATEUR RADIO

            THREE-EIGHTHS INCH IN DIAMETER

0603 PM     HAIL             7 SE MUNCIE             40.13N 85.30W
04/10/2013  E1.00 INCH       DELAWARE           IN   AMATEUR RADIO

0605 PM     HAIL             PARKER CITY             40.19N 85.20W
04/10/2013  E1.00 INCH       RANDOLPH           IN   TRAINED SPOTTER

            HAIL LASTED ABOUT 5 MINUTES. MOST HAIL WAS DIME TO
            QUARTER SIZE.

0115 AM     TSTM WND GST     CRAWFORDSVILLE          40.04N 86.90W
04/11/2013  E52.00 MPH       MONTGOMERY         IN   TRAINED SPOTTER

0143 AM     TSTM WND GST     3 NNE KEMPTON           40.33N 86.21W
04/11/2013  E50.00 MPH       TIPTON             IN   TRAINED SPOTTER

&&

JH
Local storm report, Apr 11, 6:23 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 AM EDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 S COVINGTON           40.08N  87.39W
04/11/2013  M1.90 INCH       FOUNTAIN           IN   CO-OP OBSERVER

            STORM TOTAL SO FAR.

&&

TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:18 AM EDTTornado WarningINDBoone, Carroll, Clinton, Howard, Montgomery, Tippecanoe and 1 more27 min
Apr 11, 1:48 AM EDTTornado WarningINDCarroll, Clinton, Howard27 min
Apr 11, 9:18 AM EDTRiver Flood WarningINDDelaware, Randolph20 hr
Apr 11, 9:18 AM EDTRiver Flood WarningINDTippecanoe7 hr
Apr 11, 9:57 AM EDTRiver Flood WarningINDHoward3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDSullivan, Vigo32 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDKnox, Sullivan34 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDKnox, Sullivan34 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDKnox3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDGibson, Knox, Posey3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDHamilton, Marion24 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDMarion, Morgan47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDMarion, Morgan47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDGreene, Owen47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Greene, Knox3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Greene, Knox47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike3 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDGibson, Knox47 hr
Apr 11, 12:23 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren26 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren26 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo31 days
Apr 11, 12:23 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo25 days

Nearby

River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.